Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4137
Title: A Note on Gevrey Well-Posedness for the Operator $\partial^2_t - a(t)\partial _x(b(t,x)\partial_x)$
Authors: Del Santo, Daniele
Issue Date: 2006
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
38 (2006)
Abstract: 
We use a Littlewood-Paley decomposition to obtain a
Gevrey-well-posedness result for a weakly hyperbolic equation in
one space variable with coefficients depending also on x.
Type: Article
URI: http://hdl.handle.net/10077/4137
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.38 (2006)

Files in This Item:
File Description SizeFormat
DelSantoRendMat38.pdf131.2 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

680
Last Week
9
Last month
0
checked on Jun 16, 2021

Download(s) 50

341
checked on Jun 16, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.